muscle aches

have posted re this previously, tsh is 1.1 and creatine kinase 764, am waiting for an appointment from endo at hospital, the issue is although i feel better in myself i am still getting tired a few hours after taking levothyroxine, and after being on my feet for half hour the heavyness from back n hips down my legs to my feet is getting worse, i wouldnt describe it as pain but like someone pushin on my shoulders, the only way to ease it is to stretch which hurts or sit down, but on getting up am stiff and its painful and cant walk properly or straighten up for a few minutes, cant sit in the same place for too long with out aches starting any advice please to ease or why its happening, its so tiring it makes me feel sick

7 Replies

oldestnewest
  • Hi Cherry, so long as seeing a good endo they will check tSH, T4 and Free T3 and also the important other thyroid related tests, they are the autoimmune ones and hormonal and make a big difference. In the mean time, can you have a vit D test? This can cause this probles together with the other things the endo will test. It may also just be that you are under treated.The tired and aching are related. Perhaps you just feel so much better but you should be well, with thec correct treatment. Do not tell the Endo you are fine! Make a list before you go for you to refer to.

    Best wishes,

    Jackie

  • I have started a list. Will ensure he knows how I feel thanks

  • I think you have just described fibromyalgia as these are the symptoms I have regarding muscles and joints. Dr Lowe believed fibromyalgia is related to the thyroid but sadly most GP's do not make this connection.

    Personally I have managed to squeeze out of my GP an appointment to see an Endo who will hopefully test my T3 levels. I certainly intend to bring this subject up at my appointment.

  • I've had a rheumatoid factor blood test and it was 10.5 , above 12.5 is elevated,, would this be the test for fibroid myalgia, my partner thinks the same as his ex had it and he says symptoms are the same, will discuss with my doctor, thanks

  • No cheryl, although you often get sent to a Rheumatologist with suspected fibromyalgia, it is not a rheumatic disorder, it is neurological. They press certain trigger points around the body for diagnosis and believe you me you know it when they are pressed, this is the only test for fibromyalgia.

    There is much speculation as to the cause of fibromyalgia, Dr. Lowe believed it to be connected to the thyroid. Stress certainly can bring on the condition but again stress can bring on a thyroid disorder which makes a link very possible.

    Sadly it is treated with usual concoction of pain killers and anti-depressants, amitryptilan being a favourite, none of which get to the cause and too often people end up not only with fibromyalgia but side effects from medication too. Personally I manage my condition by healthy diet and lifestyle as much as possible but admit I always have pain somewhere such as you described. There is much information on the internet as well as here on Health Unlocked, there are also many support groups and you may find one in your area should you be diagnosed. It is a very testing condition but mental attitude is extremely important, I also find the subject of "Mindfulness" extremely helpful for coping.

    Do not lose heart there is much you can do to help yourself.

    Best wishes

    Joyia

  • I am exactly the same as your self ,it was like reading my own diagnosis I can.t sit in a soft low chair and when I stand it takes a minute for me to straighten up ,I have quite a busy lifestyle or though I am clocking on a bit but this aching is very wearing as you are looking for something to ease the pain all the time .I am due to go for a thyroid check next week but I am hoping things will improve . my sister who lives in |Australia has also been diagnosed with low thyroid but the meds that she is on is a live vaccine which she has to keep in the fridge I don,t know what it is called but she has only been diagnosed in the last year, where as I have been taking thyroxine for at least 15 years 100mg a day would appreciate any advice on the aching legs

  • Hi

    When you get your results, post on here and members can then advise.

    Aches and pains can be caused by been under medicated.

You may also like...